MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; ENDO-MODEL SL, DISTAL FEMORAL REPLACEMENT COMPONENT, RIGHT MEDIUM, UHMWPE, COC

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; ENDO-MODEL SL, DISTAL FEMORAL REPLACEMENT COMPONENT, RIGHT MEDIUM, UHMWPE, COC
Model Number 16-2855/21
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device used for oncological resection of the right distal femur.Atraumatic component fracture.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.

Brand Name
ENDO-MODEL SL
Common Device Name
ENDO-MODEL SL, DISTAL FEMORAL REPLACEMENT COMPONENT, RIGHT MEDIUM, UHMWPE, COC
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key15803507
Report Number3004371426-2022-00046
Device Sequence Number5622764
Product Code KRO
UDI-Device Identifier04026575383320
UDI-Public04026575383320
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model Number16-2855/21
Device Catalogue Number16-2855/21
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Initial Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexUnknown